# SDR WX0A2025092432576

- Difficulty date: September 22, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N190NV
- Make and model: Airbus A320-214
- Aircraft serial: 6669
- Aircraft time: 22,578 hours, 8,799 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED,  RH OFFWING ESCAPE SLIDE: AFTMOST SCREW ON BOTTOM ROW IS LOOSE AND CANNOT BE TIGHTENED.   REMOVED AND REPLACED AFTMOST SCREW ON BOTTOM ROW OF RT OFFWING SLIDE REF AMM 25-62-42-000-001-A AND AMM 25-62-42-400-001-A.
